# SDR 03FDEA01765

- Difficulty date: October 17, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950F,  WL 208,  LBL 30 & 36 FLOORBEAM HAS TOOL MARKS.     BLENDED TOOL MARKS FROM 950F FLOORBEAM WL 208, LBL 30-36, REMOVED 1 X1 X.150  &   1 X2 X.045  FROM ORIGINAL OF .225 . OUT OF LIMIT PER SRM 51-10-1. CUT OFF DAMAGE   SECTION OF FLOOR BEAM, AFT UPPER FLANGE LBL 17.4-37.8 BS 950F, WL. 208. REPAIRED FLOORBEAM IAW FED EX EA.  REPAIRED ACCESS SEAT TRACK FROM BS 950F 10 TO B/S 950E 10 PER SRM 53-10-5.
